# SDR COMA9760164

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE MESSAGE AND WARNING HORN WHEN LANDING GEAR SELECTED DOWN.  COULD NOT DUPLICATE DISCREPANCY.  LANDING GEAR OPERATIONAL CHECKS NORMAL.
